# SDR 98ZZZX3752

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7314 · Engine Fuel Pump
- Part: Spring
- Part number: RA9093
- Condition: Disintegrated
- Location: Bypass Valve
- Part time: 4,353 hours
- Component: Romec, RG37060A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT RECEIVED FOR REPAIR.  UPON INSPECTION, FOUND BYPASS VALVE SPRING MISSING AND RELIEF VALVE HOUSING, VALVE, LINER, BLADES, AND ROTOR DAMAGED DUE TO SPRING ENTERING PUMP THROUGH RELIEF VALVE HOUSING.
